# SDR USAABB03210

- Difficulty date: November 10, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Instrument Panel
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SPEEDBRAKES WERE ARMED, SPARKS WERE NOTED IN THE PEDESTAL.  MAINTENANCE REPAIRED CHAFED WIRING TO THE INSTRUMENT LIGHTS.  (M)
